# SDR CA130429012

- Difficulty date: April 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 950 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 1 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC HOSE REPLACED WITH NEW HOSE AT 972.8 HRS. HELICOPTER LANDED AFTER TRAINING FLIGHT.  THE PILOT NOTICED HYDRAULIC FLUID ON THE RT SIDE OF THE ACFT.  ENGINEER CHECKED AND THE DECK WAS COVERED WITH HYDRAULIC FLUID.  ACFT WAS GROUNDED WAITING ON REPLACEMENT HOSE.  ANOTHER HOSE WAS FOUND TO BE LEAKING AT THAT TIME, PN 704A34-412-257.  THE NEW HOSE HAD 24.1 HRS SINCE INSTALLATION BEFORE FAILURE.
